# SDR DHL9672272C

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOOR BEAM TOP CHORD STA 1130 RBL 24 HAS CORROSION.  CUT OUT FLOOR BEAM TOP CHORD, INSTALLED PER SRM 51-40-4.  REPAIR USED STRAP 12 BY 1, FILLER 1 BY 1.5  AND L-ANGLE 12  BY 2.5 BY 1  LONG.
